MathSciNet Relay Station
MathSciNet bibliographic data
MR2159760 14N10 (05A19 51M30 52C45)
Sottile, Frank; Theobald, Thorsten Real $k$-flats tangent to quadrics in $\Bbb R\sp n$. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2835–2844 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement